# SDR SWAA2018071823599

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 39,070 hours, 19,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOE EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
